Topological characterization of Gelfand and zero dimensional semirings

Jorge Vielma, Luz Marchan

Abstract

Let R be a conmutative semiring with 0 and 1, and let Spec(R) be the set of all proper prime ideals of R. Spec(R) can be endowed with two topologies, the Zariski topology and the D-topology.  Let Max R denote the set of all maximals  prime ideals of R. We prove that the two topologies coincide on Spec(R) and on Max R if and only if R is zero dimensional and Gelfand semiring, respectively.

Keywords

Zariski topology; D-topology; conmutative semiring; Gelfand semiring; zero dimensional semiring

Subject classification

54A10; 54F65; 13C05; 16Y60.

Full Text:

PDF

References

H. Al-Ezeh, Topological characterization of certain classes of lattices, Rend. Sem. Univ. Padova 83 (1990), 13-18.

M. L. Colasante, C. Uzcátegui and J. Vielma, Boolean algebras and low separation axioms, Topology Proceedings 34 (2009), 1-15.

N. Rafi and G. C. Rao, Topological characterization of certain classes of almost distributive lattice, J. Appl. Math. & Informatics 33, no. 3-4 (2015), 317-325. https://doi.org/10.14317/jami.2015.317

M. T. Sancho, Methods of conmutative algebra for topology, Universidad de Salamanca, Departamento de matemáticas, (1987).

C. Uzcátegui and J. Vielma, Alexandroff topologies viewed as closed sets in the Cantor cube, Divulg. Mat. 13, no. 1 (2005), 45-53.

Abstract Views

772
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt